# SDR DLM88070443

- Difficulty date: November 22, 2006
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 47,218 hours, 36,732 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LEADING EDGE RT PANEL REPAIR AT STA ZR=108 - DENT OUT OF LIMITS.  PERMANENT REPAIR INSTALLED IAW SRM 51-70-1A.
